Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 6, Pages 1003–1008 (Mi de2193)  

Ordinary Differential Equations

Controllability of linear systems with distributed lag in the control

V. P. Kirlitsa, A. M. Sasonkin

V. I. Lenin Belorusskii State University

Full text: PDF file (596 kB)

Bibliographic databases:
UDC: 517.934:517.966
Received: 13.04.1973

Citation: V. P. Kirlitsa, A. M. Sasonkin, “Controllability of linear systems with distributed lag in the control”, Differ. Uravn., 10:6 (1974), 1003–1008

Citation in format AMSBIB
\Bibitem{KirSas74}
\by V.~P.~Kirlitsa, A.~M.~Sasonkin
\paper Controllability of linear systems with distributed lag in the control
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 6
\pages 1003--1008
\mathnet{http://mi.mathnet.ru/de2193}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=350592}
\zmath{https://zbmath.org/?q=an:0314.93005}


Linking options:
  • http://mi.mathnet.ru/eng/de2193
  • http://mi.mathnet.ru/eng/de/v10/i6/p1003

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:62
    Full text:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022